# SDR CALA2020021700454

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 72,958 hours, 29,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D533709012060
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 35-36 RH FOUND 12 HOLES WITH CRACK INDICATIONS 1,4,17,18,20,2 1,22,24,25,26,27,28 CONTACT ENGINEERING FOR REPAIR INSTRUCTION A ND REPAIR BEFORE NEXT FLIGHT PER HAECO LCQ NR LP 9292402  ACCOMPLISHED INTERIM REPAI RS TO ALL 12 HOLES FR35-36 R/H IAW ECRA 5331-02606 PART 1.1., PA RT 1.2.CREATING DIP LP TO ACCOMPLISH A PERMANENT REPAIR PER PART ADD EMP:V052041 3 OF ECRA 5331-02606 ON OR BEFORE 11AUG2020. PLANNING TO CONTACT ENGINEERING AFTER 11JUL2020 BUT BEFORE 26JUL2020 FOR PERMANENT R EPAIR. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE WITH REPEAT INSPECTIONS. TOLERANCE UNDER 12CFR 26.43(D) AND WILL LIKELY BE MADE PERMANENT OKAY TO DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02606 ON OR BEFORE 11AUG2020. PLANNING TO CONTACT ENGINEERING AFTER 11JUL2020 BUT BEFORE 26JUL2020 FOR THE PERMANENT REPAIR.?
